Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

unexpected period

(1 Post)
36mum Wed 04-May-16 22:33:54

I've been taking the pill continuously for 7 years with no breaks therefore I have no period smile after my last pill check I was given a new prescription same pill but different brand, exactly the same ingredients. 2 weeks after starting this pill I begin to have brown staining which went redy brown then dark brown, it's nothing like a full on period more like what you get towards the end except it's been going on for just over 2 weeks, I called the nurse who said the pill can't of caused this and I should see her if it continues. Has anyone else had anything similar? The only other change is that I've started slimming world 3 weeks ago and have lost 11lb but surely that wouldn't cause this problem?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now